B. Aggarwala

Articles in Scholarly Journals [Incomplete List]

  1. On quadruple integral equations involving trigonometric kernels
    International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 2, pp. 311–322, 1997
  2. Steady state temperatures in a quarter plane
    International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 371–380, 1996
  3. Fourier-like kernels as solutions of Ode's
    International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 711–720, 1995
  4. On a generalization of Hankel kernel
    International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 301–314, 1994
  5. On dual integral equations arising in problems of bending of anisotropic plates
    International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 3, pp. 553–562, 1992
  6. Solutions of an ordinary differential equation as a class of Fourier kernels
    International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 397–403, 1990
  7. Modified boundary integral method for pressure driven MHD duct flow
    International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 1, pp. 159–174, 1989
  8. On the solution of reaction-diffusion equations with double diffusivity
    International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 1, pp. 163–172, 1987